# SDR CALA2024112601298

- Difficulty date: November 24, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N24224
- Make and model: Boeing 737824
- Aircraft serial: 28933
- Aircraft time: 79,270 hours, 29,084 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAIL EMERGENCY LIGHT RIGHT HEAD SIDE INOP REMOVED AND REPLACED LAMP IN EMEGENCY LIGHT NO HELP SUSPECT POWER SUPPLY D717-02-001 REPLACED EMERGENCY BATTERY PACK M1672 WITH NEW BATTERIES. OPS CHK WAS GOOD.
